# SDR 2002F00310

- Difficulty date: January 12, 2002
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N438AE
- Make and model: Snias AS350B2
- Aircraft serial: 3402
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 355A12004008
- Part serial: 8651
- Condition: Cracked
- Location: Tail Rotor
- Part time: 176 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR BLADE ASSEMBLY CRACKED BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW, CORRECTED PROBLEM.  (M)
